Alert archive / New York / Areal Flood Warnings in 2014

Areal Flood Warning 2, NWS New York, NY

April 30, 20146 counties in New York

NWS New York, NY issued this areal flood warning at Apr 30, 2014, 5:36 PM EDT for 6 counties in New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 30, 2014, 5:36 PM EDT (21:36 UTC)
Expired
Apr 30, 2014, 9:30 PM EDT
In force
4 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY

The radar

The Brookhaven radar (KOKX), 89 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
459 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
521 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this areal flood warning went out at Apr 30, 5:09 PM EDT, 27 minutes earlier.

Area forecast discussion, Apr 30, 5:09 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
509 PM EDT WED APR 30 2014

.SYNOPSIS...
A WARM FRONT WILL MOVE THROUGH LATE TONIGHT...FOLLOWED BY A WEAK
COLD FRONT MOVING THROUGH THURSDAY EVENING. A WEAK TROUGH OF
LOW PRESSURE WILL DEVELOP OVER THE AREA ON FRIDAY. A COLD FRONT
WILL MOVE TOWARDS THE AREA ON SATURDAY AND PASS THROUGH SUNDAY
MORNING. HIGH PRESSURE THEN BUILDS OVER THE AREA THROUGH EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
FORECAST REMAINS ON TRACK...AN AREA OF MORE ORGANIZED MODERATE TO
HEAVY RAIN ABOUT TO MOVING INTO NE NJ AND NYC. RAIN RATES ASSOCIATED
WITH THIS HAVE BEEN SHOWN BY RADAR TO BE AROUND 0.3 TO 0.5 INCH
PER HOUR.

CONVECTION FOLLOWS BEHIND THIS AND WILL INCREASE IN COVERAGE FROM
ISOLATED TO SCATTERED THROUGH THE NIGHT. WE WILL HAVE A LARGE
VERTICAL DEPTH OF MERIDONAL FLOW...WITH MOISTURE TRANSPORT FROM
THE GULF OF MEXICO. THIS WILL ALSO HELP WITH TRAINING OF CELLS. THERE
IS A SOUTHWEST TO NORTHEAST ORIENTED UPPER LEVEL JET STREAK MOVING
IN LATE TONIGHT. PRECIPITABLE WATERS INCREASE TO AROUND 1.6 INCHES
TONIGHT WHICH IS WELL ABOVE NORMAL FOR THIS TIME OF YEAR.

THE HEAVY RAIN WILL CONTINUE WITH ANOTHER FEW INCHES OF RAIN
FORECAST. THE COMBINATION USED WAS A BLEND OF WPC...CMC REGIONAL
AS WELL AS SOME ECMWF WITH SOME MANUAL ADJUSTMENTS. WITH ALREADY
SATURATED GROUNDS...EXCESSIVE RUNOFF WILL BE THE RESULT SO THE
FLOOD WATCH WILL CONTINUE. SEE HYDRO SECTION FOR MORE DETAILS.

LOWS WERE A COMBO OF NAM12...GMOS...AND MAV. THESE LOWS WILL
LIKELY BE ESTABLISHED IN THE EVENING WITH RISING TEMPERATURES
EXPECTED LATER TONIGHT AS THE WARM FRONT MOVES IN LATE AT NIGHT.

TO NOTE FROM MODEL PERFORMANCE PERSPECTIVE...NAM AND GFS TOTALLY
UNDERESTIMATED THE RAINFALL UP TO 12Z EARLIER TODAY. RAIN AMOUNTS
WERE ALREADY UP TO HALF TO THREE QUARTERS OF AN INCH FOR LOCATIONS
IN OUR WESTERN PORTION OF OUR CWA IN NE NJ. LOOKING AT A REGIONAL
VIEW OF STORM TOTAL PRECIP ESTIMATED FROM RADAR...THIS CORRELATES
MORE TO THE MODEL RUN TOTAL FROM THE CMC COMPARED TO THE OTHER
MODELS...ESPECIALLY THE NAM AND GFS. THE ECMWF ALSO CAPTURED
BETTER THE ORIENTATION OF THE HEAVIER QPF THUS FAR BUT HAS NOT
SHOWN IT TO MOVE AS FAR NORTH AS IT DID.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
WARM FRONT EXPECTED CLEAR THE REGION THURSDAY MORNING. WITH
WARMING TEMPERATURES AND DEWPOINTS...INSTABILITY INCREASES SO
SCATTERED COVERAGE OF THUNDERSTORMS WILL STILL BE EXPECTED ALONG
WITH THE HEAVY SHOWERS.

THESE TAPER OFF IN THE AFTERNOON BEHIND A PRE-FRONTAL TROUGH AHEAD
OF THE COLD FRONT AS DRIER AIR ENTERS THE BOUNDARY LAYER. THE COLD
FRONT APPROACHES TOWARDS EARLY EVENING AS UPPER LEVEL JET
INCREASES...INCREASING STEERING LOW.

PRECIPITABLE WATERS DECREASE A FEW TENTHS BY THURSDAY AFTERNOON
AND DECREASE MORE NORTH AND WEST OF NYC. FORECAST REGION IS BELOW
1 INCH PRECIPITABLE WATER BY EARLY THURSDAY EVENING.

SAME BLEND OF NAM12...GMOS AND MAV USED FOR HIGHS THU AND LOWS THU
NIGHT. LOWS WILL STILL BE MILD BEHIND THE COLD FRONT THU NIGHT
WITH A WESTERLY FLOW BECOMING ESTABLISHED.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE H5 FLOW BEGINS WITH A DEEP TROUGH EXTENDING FROM THE GREAT LAKES
THROUGH THE SOUTHERN PLAINS WITH RIDGING OUT WEST AND A CUTOFF LOW
PRES SYSTEM OVER THE EASTERN PACIFIC MOVING TOWARDS THE PAC NW. THE
JET STREAM WILL LIFT NORTH OVER THE WEEKEND WITH THE STORM TRACK
CONFINED TO THE NORTHERN HALF OF THE US. A DEEP TROUGH WILL DEVELOP
OUT WEST AS THE CUTOFF MOVES ONSHORE EARLY NEXT WEEK...WITH AN
AMPLIFIED PATTERN REDEVELOPING BY THE MIDDLE OF THE WEEK ACROSS THE
CONUS.

AT THE SFC...A TROUGH OF LOW PRES WILL DEVELOP OVER THE AREA ON FRI
AS A SHORTWAVE PASSES TO THE N. ISOLD SHOWERS MAY DEVELOP AS A
RESULT. SEVERAL IMPULSES EMBEDDED IN THE UPPER FLOW WILL MOVE ACROSS
THE AREA FRI NIGHT THROUGH SUN MORNING RESULTING IN THE POTENTIAL
FOR ISOLD TO SCT SHOWERS. THE BEST CHC WILL BE LATE SAT NIGHT INTO
SUN WITH A COLD FRONTAL PASSAGE THEREFORE HAVE HIGHEST POPS DURING
THIS TIME PERIOD. THE LOW ASSOCIATED WITH THIS FRONT PASSES WELL TO
OUR N...BUT WILL INTENSIFY AS IT MOVES ACROSS AND OFF THE NORTHERN
NEW ENGLAND COAST SUN NIGHT/MON. MEANWHILE...HIGH PRES WILL BE
BUILDING IN FROM THE W. THIS WILL RESULT IN A TIGHTENING PRES
GRADIENT WITH BREEZY CONDS DEVELOPING. AS THE SYSTEM MOVES OUT TO
SEA MON NIGHT THE GRADIENT RELAXES WITH WINDS/GUSTS DIMINISHING.

DRY CONDS EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD WITH
THE HIGH BUILDING OHD. ONE THING TO NOTE IS THAT THE GFS IS
INDICATING AN SHORTWAVE EMBEDDED IN THE NW FLOW ALOFT WITH THE
PRECIP SHIELD BRUSHING THE SW PORTION OF THE CWA TUE EVE.  THIS IS
THE ONLY MODEL INDICATING THIS...THEREFORE HAVE DISREGARDED ITS SOLN
AND KEPT THINGS DRY.

TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL LEVELS THROUGH THE
FORECAST PERIOD.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
WARM FRONT OVER THE MID ATLANTIC STATES THIS AFTERNOON LIFTS SLOWLY
NORTHWARD AND PASSES THROUGH DURING THE EARLY MORNING HOURS
THURSDAY. A PRE-FRONTAL TROUGH WILL THEN FOLLOW DURING THE MID TO
LATE MORNING HOURS.

CIGS WILL CONTINUE TO GRADUALLY LOWER AHEAD OF THE WARM FRONT WITH
WIDESPREAD IFR/LIFR CONDITIONS BY EARLY THIS EVENING. MOST LOCATIONS
ARE ALREADY IFR WITH THE EXCEPTION OF KGON...WHICH WAS REPORTING
MVFR CONDITIONS.

EAST WINDS OF 10 TO 20 KT...WITH THE HIGHER END OF THE RANGE AT THE
COASTAL TERMINALS...WILL GRADUALLY VEER AROUND TO THE SOUTHEAST THIS
EVENING...AND THEN SOUTH BEHIND THE WARM FRONT. IN ADDITION...THERE
WILL BE GUSTS UP TO 30 KT THIS AFT. GUSTS WILL LIKELY DIMINISH BY
EARLY THIS EVENING DUE TO A STRENGTHENING LOW-LEVEL INVERSION.

LLWS DEVELOPS EARLY THIS EVENING AND CONTINUES OVERNIGHT AS WINDS
ALOFT INCREASE AND SHIFT TO THE SOUTHWEST.

THE RAIN WILL BE MODERATE TO HEAVY AT TIMES...WITH AN ISOLATED
THUNDERSTORM POSSIBLE DURING THE OVERNIGHT AND MORNING HOURS.
HOWEVER...CONFIDENCE AND COVERAGE OF STORMS LOOKS TO BE TOO LOW
TO INCLUDE AT ANY PARTICULAR TAF SITE AT THIS TIME..

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: TIMING OF WIND SHIFT TO THE SOUTHEAST THIS
EVENING MAY BE DELAYED BY SEVERAL HOURS. OCCASIONAL GUSTS UP TO 25
KT FOR THE REMAINDER OF THIS AFTERNOON.

KJFK FCSTER COMMENTS: TIMING OF WIND SHIFT TO THE SOUTHEAST THIS
EVENING MAY BE DELAYED BY SEVERAL HOURS. OCCASIONAL GUSTS UP TO 30
KT POSSIBLE FOR THE REMAINDER OF THIS AFTERNOON.

KLGA FCSTER COMMENTS: WIND MAY REMAIN EAST/NORTHEAST A LITTLE LONGER
THAN FCST. GUSTS SHOULD BE INTERMITTENT.

KTEB FCSTER COMMENTS: TIMING OF WIND SHIFT TO THE SOUTHEAST THIS
EVENING MAY BE DELAYED BY SEVERAL HOURS.

KHPN FCSTER COMMENTS: CIGS MAY VARY BETWEEN IFR/LIFR THROUGH THE
REMAINDER OF THE AFT.

KISP FCSTER COMMENTS: TIMING OF WIND SHIFT TO THE SOUTHEAST THIS
EVENING MAY BE DELAYED BY SEVERAL HOURS. OCCASIONAL GUSTS UP TO 25
KT POSSIBLE FOR THE REMAINDER OF THIS AFTERNOON.

.OUTLOOK FOR 18Z THURSDAY THROUGH SUNDAY...
.THU AFT...VFR. LATE DAY COLD FRONTAL PASSAGE.
.FRI-SAT...MAINLY VFR WITH A SERIES OT TROFS AND WIDELY SCT SHOWERS.
.SUN...COLD FRONTAL PASSAGE WITH SCT SHOWERS AND POSSIBLY A TSTM.
GUSTY W FLOW 15-20G25-30KT DEVELOPING.
.MON...VFR. GUSTY NW FLOW 15-20G25-30KT.

&&

.MARINE...
SCA CONDITIONS WILL CONTINUE ON ALL WATERS THRU THU. SCA WINDS MAY
BECOME MORE MARGINAL DURING DAY THU ON WATERS OTHER THAN THE OCEAN.
OCEAN WATERS STAY ELEVATED THROUGH THU NIGHT WITH THE RESIDUAL
SWELL.

WAVES HAD TO BE INCREASED ON THE LI SOUND ABOUT 2 FT ABOVE
WAVEWATCH GUIDANCE GOING INTO TONIGHT.

SCA FOR SEAS MAY BE NEEDED ON THE OCEAN WATERS INTO FRI NIGHT. WARM
AIR OVER COLDER WATERS SHOULD KEEP GUSTS BLO SCA LEVELS INTO SUN.
WIND GUSTS WILL LIKELY REACH SCA LEVELS SUN NIGHT THROUGH MON DUE TO
THE COMBINATION OF CAA AND A TIGHTENING PRES GRADIENT FROM
INTENSIFYING LOW PRES TO THE N AND HIGH PRES BUILDING IN FROM THE W.
MARGINAL SCA SEAS MAY ALSO BE REACHED ON THE EASTERN OCEAN WATERS IN
A STRONG NW FLOW.
&&

.HYDROLOGY...
ADDITIONAL RAINFALL TO AROUND 3 INCHES FCST THRU THU WITH LOCALLY
HIGHER AMOUNTS UP TO AROUND 4 INCHES. THE HEAVIEST RAINFALL RATES
ARE EXPECTED TO BE INTO TONIGHT WHEN CONVECTION ARRIVES. A FLOOD
WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH THURSDAY
MORNING. THURSDAY AFTERNOON...ONLY EXPECTING AROUND AN ADDITIONAL
QUARTER OF AN INCH OR LESS.

&&

.TIDES/COASTAL FLOODING...
FOR TONIGHT...STILL EXPECTING WIDESPREAD MINOR COASTAL FLOODING
DURING HIGH TIDE. SOME ISOLATED MODERATE FLOODING WILL BE
POSSIBLE ALONG THE SOUTH SHORE AND BACK BAYS OF LONG ISLAND DURING
HIGH TIDE.

THE EASTERLY FLOW IS EXPECTED TO REMAIN NEARLY THE SAME WITH A
MORE SOUTHEASTERLY WIND THROUGH THE EVENING. LOOKED AT VARIOUS
GAUGES AND RESIDUAL ARE SLIGHTLY LOWERING BUT STILL EXPECTING
LEVELS TONIGHT TO BE AROUND 1.5 TO 2 FT ABOVE ASTRONOMICAL.

COASTAL FLOODING NOT EXPECTED FOR THURSDAY DAYTIME...ALTHOUGH
SOME AREAS MAY HAVE DELAYED DRAINAGE SUCH AS THE SOUTH SHORE AND
BACK BAYS OF LONG ISLAND AS WELL AS THE SW CT COAST. SO...ISOLATED
MINOR COASTAL FLOODING WILL BE POSSIBLE FOR THESE LOCATIONS FOR
THE LATE MORNING AND EARLY AFTERNOON HIGH TIDE CYCLE.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH THURSDAY
     MORNING FOR CTZ005>008-010>012.
     FLOOD WATCH THROUGH THURSDAY MORNING FOR CTZ009.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 2 AM EDT
     THURSDAY FOR CTZ009-010.
NY...FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH THURSDAY
     MORNING FOR NYZ067-068-078>081.
     FLOOD WATCH THROUGH THURSDAY MORNING FOR NYZ069>075-176>179.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 2 AM EDT
     THURSDAY FOR NYZ071>075-078-080-176>179.
NJ...FLOOD WATCH THROUGH THURSDAY MORNING FOR NJZ002-004-006-
     103>108.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 2 AM EDT
     THURSDAY FOR NJZ006-106-108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ330-335-
     338-340-345-350-353-355.

&&

SYNOPSIS...24/JM
NEAR TERM...JM
SHORT TERM...JM
LONG TERM...24
AVIATION...DW
MARINE...24/JM
HYDROLOGY...24/JM
TIDES/COASTAL FLOODING...JM
Hazardous weather outlook, Apr 30, 5:01 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
501 PM EDT WED APR 30 2014

CTZ006>008-011-012-NYZ079-081-012115-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
501 PM EDT WED APR 30 2014

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005-NJZ002-004-103>105-107-NYZ067>070-012115-
NORTHERN FAIRFIELD-WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
501 PM EDT WED APR 30 2014

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ009-NJZ006-106-108-NYZ071>075-176>179-012115-
SOUTHERN FAIRFIELD-HUDSON-EASTERN ESSEX-EASTERN UNION-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
501 PM EDT WED APR 30 2014

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM
EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-012115-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
501 PM EDT WED APR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ010-NYZ078-080-012115-
SOUTHERN NEW HAVEN-NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
501 PM EDT WED APR 30 2014

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM
EDT THURSDAY...
...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 11:34 PM EDTCoastal Flood AdvisoryOKXBronx, Kings, Nassau, New York, Queens, Richmond and 2 more27 hr
Apr 30, 10:24 AM EDTAreal Flood AdvisoryOKXOrange, Putnam, Rockland, Westchester2 hr
Apr 30, 2:42 PM EDTAreal Flood AdvisoryOKXOrange, Putnam, Rockland, Westchester3 hr
Apr 30, 2:45 PM EDTAreal Flood AdvisoryOKXBronx, Kings, New York, Queens, Richmond3 hr
Apr 30, 4:06 PM EDTAreal Flood WarningOKXOrange, Putnam, Rockland, Westchester21 hr
Apr 30, 5:46 PM EDTAreal Flood WarningOKXNew York4 hr

Nearby

Areal Flood Warnings in New York, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.